MathSciNet Relay Station
MathSciNet bibliographic data
MR2763086 (2012b:57011) 57M25 (57M27 57N10)
Garoufalidis, Stavros The Jones slopes of a knot. Quantum Topol. 2 (2011), no. 1, 43–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement